Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Further geometric consequences of conformal structure


Author: Tilla Klotz
Journal: Trans. Amer. Math. Soc. 112 (1964), 67-78
MSC: Primary 53.25
DOI: https://doi.org/10.1090/S0002-9947-1964-0161233-8
MathSciNet review: 0161233
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ahlfors, On quasiconformal mappings, J. Analyse Math. 3 (1954), 1-58. MR 0064875 (16:348d)
  • [2] L. Bers, Quasiconformal mappings and Teichmüller's theorem, pp. 89-119, Conference on analytic functions, Princeton, N. J., 1960. MR 0114898 (22:5716)
  • [3] L. Eisenhart, An introduction to differential geometry, Princeton Univ. Press, Princeton, N.J., 1947. MR 0003048 (2:154e)
  • [4] T. Klotz, The geometry of extremal quasiconformal mappings, Michigan Math. J. 9 (1962), 129-136. MR 0143903 (26:1453)
  • [5] -, Some uses of the second conformal structure on strictly convex surfaces, Proc. Amer. Math. Soc. 14 (1963), 793-799. MR 0152946 (27:2917)
  • [6] -, Some geometric consequences of conformal structure, Trans. Amer. Math. Soc. 108 (1963), 38-53. MR 0151901 (27:1882)
  • [7] -, Another conformal structure on immersed surfaces of negative curvature, Pacific J. Math. 13 (1963), 1281-1288. MR 0157297 (28:532)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.25

Retrieve articles in all journals with MSC: 53.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0161233-8
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society